# SDR AALA202504011248

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 73,760 hours, 34,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER PS CK, R1 PASS/CREW DOOR EMERGENCY CYLINDER/ACCU LOW IN PRESS PER PS CK. MAINTENANCE SERVICED R1 DOOR EME/CYL ACCUMULATOR PER MM 52-10-00.
